advertisement
Question
Posted by: Lisa | 2009-10-26

Very Confused

Hi, about 2 weeks ago I went to the doctor. He gave me medication for bladder infection and some anxiety pills. It was only for 4 days that I had to drink the medication. I had my period on the 6/10 until 9/10 and after using the medication had another period on 12/10 to 17/10. I realised that one of the meds is antibiotic. So clearly it had an effect on my pill (Nordette).
It' s been 9 days afterwards, I stopped using the anxiety meds.
My stomach feels uncomfortable, I get period like cramps and it s not always in the same spot. I feel hungry a lot, but struggle to eat. Feels nauseous sometimes. Have terrible headaches.
What' s going on? I don' t know if I can be pregnant. Have been on the pill for 5yrs. Don t want to do a preg test - afraid it would be + and will be dissapointed if its negative.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As you took antibiotics which could have interfered with the Pill, pregnancy is a possibility. It is a bit early for pregnancy symptoms, so I would suggest that you wait till November 6th and then test if your period has not come.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-10-28

As you took antibiotics which could have interfered with the Pill, pregnancy is a possibility. It is a bit early for pregnancy symptoms, so I would suggest that you wait till November 6th and then test if your period has not come.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement